C.R. BARD, INC. (BASD) -3006260740 FULL KIT 22G X 8 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported via medwatch, attempted to place a 22g x 8cm powerglide iv catheter into the right basilic vein at the ac using ultrasound guidance.The needle tip was visualized in the vein, the wire was advanced and also visualized in the vein.Was unable to thread the catheter so attempted to remove the needle, wire and catheter as one device but met resistance and was unable to remove the device.Ir arrived to bedside and numbed the insertion site with lidocaine and was able to remove the catheter from the skin with no additional issues.Wire was intact, catheter had separated near the hub (outside of the skin) but the tip was intact.Catheter appears to have bunched up under the skin causing the resistance to remove.No other information was provided.